# SDR SWAA2016102108934

- Difficulty date: September 29, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 42,951 hours, 24,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 147A854008
- Condition: Corroded
- Location: Bs 956-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT CORRODED AT BS 956 TO 992, WL 208.  REPAIRED IAW SRM.
